# SDR A6WA200940675

- Difficulty date: September 29, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621.00 FOUND CRACKED AT LINTEL FITTING LOCATION (.250 LONG).  AFT PRESSURE BULKHEAD FS 621.00 AT LINTEL LOCATION REPAIR PERFORMED IAW REO 601R-53-61-1230.  (K)
